# SDR HYI2001F00001

- Difficulty date: October 2, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Engine: Cont TSIO520*
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Avionics
- Part time: 1,000 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE AIRCRAFT WAS TAXING, AVIONICS SYSTEM FAILED.  CREW ENGAGED EMERGENCY AVIONICS BY PASS SWITCH, AND RETURNED TO THE GATE.  MECHANICS REMOVED AND REPLACED AVIONICS MASTER SWITCH AND RELEASE AIRCRAFT BACK TO SERVICE.
